# SDR VNAA20250602001

- Difficulty date: April 17, 2025
- Submitted: June 2, 2025
- Operation: Air carrier
- Aircraft: N598NN
- Make and model: Cndair CL6002D24
- Aircraft serial: 15413
- Aircraft time: 19,600 hours, 17,685 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: MM67038131
- Condition: Dented
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SEVERAL DENTS ON EXTERNAL FUSELAGE SKIN BTW FS 1181.00 TO FS1211.00 OF THE AREA COVERED BY LH/RH VENTRAL FIN FAIRING   DENTS ON EX•TER NAL FUSELAGE SKIN BTW FS 1181.00 TO FS1211.00 OF THE AREA COVERED BY LH/RH VENTRAL FIN FAIRING WERE REPAIRED PER REO 690-53-71-089 REV --. AND REO 670-51-00-085 REV -A.
